# SDR DALA2021011400237

- Difficulty date: January 10, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 76,828 hours, 19,422 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Flap Position
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 6816 - THE FLIGHT CREW DECLARED AN EMERGENCY WHILE ON APPROACH DUE TO A "TE FLAP DISAGREE" MESSAGE WHEN CHANGING FROM FLAPS 20 TO 25. THE FLAPS STAYED AT 20. COMPLIED WITH THE QRH AND USED ALTERNATE FLAPS. INITIAL CORRECTIVE ACTION: CONTRACT MAINTENANCE RAN THE FLAPS BOTH ELECTRICALLY AND HYDRAULICALLY. ALL CHECKS NORMAL AT EVENT STATION. FOLLOW UP CORRECTIVE ACTION: MAINTENANCE COMPLIED WITH NO GO PROGRAM. REPLACED FLAP POSITION TRANSMITTER. CHECKED TRANSMISSION FLUID & TORQUE INDICATORS. LUBRICATED FLAP TRANSMISSION AND CHECKED THE FLAP POSITION TRANSMITTERS ADJUSTMENT. VERIFIED NO BINDING IN DRIVE SYSTEM. OK FOR SERVICE. (LP #7621074)
